A Class of Jump-Diffusion Bond Pricing Models within the HJM Framework

Springer Netherlands
Publication Type:
Journal Article
Asia - Pacific Financial Markets, 2003, 10 (2-3), pp. 87 - 127
Issue Date:
Filename Description Size
Thumbnail2007004472OK.pdf780.24 kB
Adobe PDF
Full metadata record
This paper considers a class of term structure models that is a parameterisation of the Shirakawa (1991) extension of the Heath et al. (1992) model to the case of jump-diffusions. We consider specific forward rate volatility structures that incorporate state dependent Wiener volatility functions and time dependent Poisson volatility functions. Within this framework, we discuss the Markovianisation issue, and obtain the corresponding affine term structure of interest rates. As a result we are able to obtain a broad tractable class of jump-diffusion term structure models. We relate our approach to the existing class of jump-diffusion term structure models whose starting point is a jump-diffusion process for the spot rate. In particular we obtain natural jump-diffusion versions of the Hull and White (1990, 1994) one-factor and two-factor models and the Ritchken and Sankarasubramanian (1995) model within the HJM framework. We also give some numerical simulations to gauge the effect of the jump-component on yield curves and the implications of various volatility specifications for the spot rate distribution.
Please use this identifier to cite or link to this item: